It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dee on November 30, 1999 at 01:54:32:

I had been taking lithum for mild bipolar disorder along with an antidepressant. My doctor (who was aware of my meds) prescribed a diuretic to treat my HBP. I didn't notice the drug interaction warning until the second month on the drug combo. [actually I switched Pharmacies and when I picked up the prescriptions the pharmacist quized me on side effects]. I had reported vomiting, weakness, and fatigue to my doctor between filling the prescriptions. Turned out I was suffering from Lithium toxicity. The moral of the story is be sure and read those drug interactions and ask the pharmacist about the possible symptoms. Pharmacists know much more about the drugs than most doctors do. My doctor tried to say that that the diuretic couldn't have caused the symptoms and even got angry with me. Needless to say, I have a new doctor now.

Follow Ups

All times are GMT -7. The time now is 12:17 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!